RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1982
Volume 22,
Number 3,
Pages
735–738
(Mi zvmmf5699)
Scientific communications
Some estimates of solutions of difference schemes of the von Neumann problem and a mixed problem
A. E. Polichka
,
M. F. Tiunchik
Khabarovsk
UDC:
519.63
Received:
16.06.1980
Fulltext:
PDF file (443 kB)
English version:
USSR Computational Mathematics and Mathematical Physics, 1982,
22
:3,
249–253
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025